Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hair loss, acne on scalp. Using ketaconazole shampoo. Any remedy?

OK, so I have acne on my scalp , and I m starting to notice my hair is getting thinner on certain areas. My stylist pointed it out to me, and I m kind of worried. The areas are the corners of my forehead and the right sideburn. I ve tried looking into it and read something about my hair being able to grow back if there s at least tiny hairs there. I don t think I m that down the road because there are tiny hairs (fuzzy almost?) near the corners of my forehead. As for my right side burn and above that ear, the areas still generally covered by hair, but u can definitely see that there s less hair than there should be. I ve started using this ketaconazole shampoo my dad has along with this tea tree stuff. I haven t been able to see a dermatologist yet. I m here to ask if it isn t too late.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

you might have developed a fungal infection of scalp.

This causes itch which then gets infected by bacteria.

You need treatment with both anti fungals as well as oral antibiotics.

Keep using ketoconazole along with that you can also use sebowash shampoo.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor